# SDR MASA200600797

- Difficulty date: March 15, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N446YV
- Make and model: Dhav DHC8202
- Aircraft serial: 446
- Aircraft time: 22,837 hours, 20,902 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Broken
- Location: Lt Mlg Door Act
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FWD MLG DOOR OPEN IN FLIGHT.  LT FWD MLG DOOR ACTUATOR ROD END BROKEN.  AIRCRAFT FERRIED TO GJT FOR REPAIRS.  AIRCRAFT IS CURRENTLY OUT OF SERVICE.  MX REPLACED ASSOCIATED HARDWARE.
